MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CHRONO TITANIUM PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS CHRONO TITANIUM PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605510
Medical Device Problem Codes Component Incompatible (1108); Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and the lot history review was performed.One introducer needle and one guide wire were returned for evaluation.The investigation is unconfirmed for guide wire stuck in introducer needle, as the proximal end of the guide wire was successfully passed through the introducer without substantial resistance.However, the investigation is confirmed for guidewire unraveling, as unwinding of the guide wire was observed during microscopic visual evaluation.Also, there was substantial residue observed on the surface of the guide wire originally embedded within the introducer needle shaft.This is consistent with characteristics of attempts to retract the guidewire through introducer needle.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 0605510ce port & catheter allegedly experienced an incompatible component and material frayed.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.

Brand Name
CHRONO TITANIUM PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822592
Report Number3006260740-2019-02180
Device Sequence Number19676383
Product Code LJT
UDI-Device Identifier00801741025969
UDI-Public(01)00801741025969
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605510
Device Catalogue Number0605510CE
Device Lot NumberRECX1895
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1